BROWN Discharge Going On 2 Weeks Now

5 Replies
Charlotte - November 15

I posted a question here : http://www.pregnancy-info.net/QA/answers-Brown_Discharge_lasting_11_days_While_on_The_Pill_HELP_ and I just wanted to say that it has now been 2 weeks since this discharge began. there isnt as much now, but it continues to occassionally have blood in it (its not dark, its almost a light brown red and resembles period blood). I dont know what it is, but I think it is breakthrough bleeding from not taking my Birth Control pill on time every night. This is a side effect of Ortho Tricyclen Lo (which I am on). I am also on anti-biotics for my face. I was worried because I was messing around with my bf and I'm scared some of the seman might have gotten inside of me and gotten me pregnant or something and thats what the brown stuff is from. but its been going on for 2 weeks tomorrow and since the messing around (over a month ago.. maybe over 2 months) i have not had ANY symptoms of pregnancy. can you please read my first post as well as this one and tell me what you think it might be. i will be going to the doctor next month. the discharge is light brown with some chunks that resemble the chunks that are in a period.. and there is sometimes blood in it. My period is due tomorrow or the next day.

 

E - November 15

Spotting would not occur due to the time of night you take your birth control pill. As long as it is the same day, you should not spot. It is possible it is not the right pill for your body. I would check with the doc about it as it may not be strong enough. The antibiotics could be the culprit. Is it tetracycline that you are taking? It can cause breakthrough bleeding. The chunks would be blood clots which are a normal part of the menstrual flow. Let us know what the doctor says. Maybe you can move your appt up since you think you may be pregnant? If you contact them, they will likely try to help you.

 

E - November 15

Also, if you are pregnant, you cannot not use tetracycline as well as some other antibiotics so you may want to move your appt up.

 

Nick - November 15

In my experience, if I had missed a couple pills in a row or took them late, I would get a brownish discharge for anywhere from a few days to a few weeks. For me that was a side effect from screwing up my pills.

 

Charlotte - November 15

I'm in college so I'm having a hard time getting back home for an appointment any earlier than winter break. i really dont think i'm pregnant, because i've not had ANY signs or symptoms. i'm just paranoid and i worry that i might be. rationally, i dont really think i have any reason to worry. but i do anyway.

 

Charlotte - November 15

and I am taking Ortho-Tricyclen Lo, which can also cause breakthrough bleeding. it is one of the side effects listed in the pamphlet. to Nick-- thanks for your reply. i'm thinking thats all it is and i dont think i should be worried about anything else. i'm going to make SURE i take my next pack on TIME:)

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?